# SDR SWAA2024101636548

- Difficulty date: September 11, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] EVALUATION AND REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT. LOCATED; DRILLED; APPLIED WHITE ENAMEL AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 146A7500 REV: A; AND DWG 146A0061 REV: A;[02] CORRECTIVE ACTION COMPLETED.
